# SDR 52034AMWA2

- Difficulty date: June 28, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 14,738 hours, 22,034 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2063
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH ON FLIGHT 5493 FROM PHILADELPHIA PENNSYLVANIA TO ITHICA NEW YORK, THE GEAR WOULD NOT EXTEND NORMALLY.  THE CREW USED THE MANUAL EXTENSION WITH (3 GREEN) INDICATIONS.  LANDED NORMALLY WITH NO FURTHER INCIDENT.  THE PASSENGERS WERE DEPLANED ON THE TAXI WAY AND THE AIRCRAFT WAS TOWED TO THE HANGAR.  MAINTENANCE REPLACED THE LANDING GEAR SERVICE VALVE AND LT UPLOCK SWITCH.  THE PART HOURS WILL BE AVAILABLE AT A LATER DATE.  REFER TO SDR 52034.
